# SDR DALA2024111210890

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON FLOOR PANELS 211PF, 211LF, 211AJF. SUMMARY OF NRC 00168: CORROSION LEVEL 2. CORROSION ON FLOOR PANELS 211PF, 211LF, 211AJF WAS REMOVED PER B717-200 SRM 51-10-04-0G AND PANELS EVALUATED. FOUND WITHIN OF LIMITS ON FLOOR PANELS 211PF & 211LF. CRACKS WERE REPAIRED PER B717-200 SRM 53-00-00-2R PROCEDURE 1 REPAIR 1, BUT ON FLOOR PANEL 211AJF IT IS OUT OF LIMITS PER B717-200 SRM 51-10-02-0G, DWG 9957805 REV Y AND DWG 9957802 REV AL. THEREFORE, SKIN OF FLOOR PANEL 211AJF WAS FABRICATED AND REPLACED PER DWG 9957805 REV Y, AND B717 SRM 51-41-02-0G. (LP #0655702)
